# SDR DL72S971874

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE CRACKED RT ELEVATOR HINGE RIB STA 136.  REPLACED REPAIR ANGLE REF 55-10-31 FIG 803.
